# SDR 2011FA0000204

- Difficulty date: March 25, 2011
- Submitted: March 26, 2011
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 5,549 hours
- Engine: Cont IO520BB
- Engine time: 554 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: I452302
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR PUMP WILL NOT SUSTAIN REQUIRED PRESSURE WHEN ENGINE BECOMES HOT.  UPON TROUBLESHOOTING THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS.  REPLACED AIR PUMP WITH A NEW UNIT.  PERFORMED AN OPS CHECK AND FOUND TO BE NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
